MAUDE Adverse Event Report: Ovesco Endoscopy AG colonic FTRD set

Ovesco Endoscopy AG colonic FTRD set
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Cftrd was performed for an early carcinoma located at the left flexure.During clip deployment, the handwheel was turned, however, it was only assumed that the clip had not been deployed, although tissue resection had occurred.A resulting perforation was surgically closed and the rest of the course of the illness proceeded without complications.
 
Additional Manufacturer Narrative
The device was discarded and therefore not available for technical analysis.The review of manufacturing related documentation did not reveal any indications of possible deviations from the product specifications.As reported, electrical resection was initiated without visual confirmation of complete clip application.The instructions for use state that the application ring must be visualized during clip application and must be monitored to ensure safe clip placement.The risk of causing a perforation is indicated in the ifu.Moreover, it is addressed in the user trainings to verify clip application before resection of the target tissue.

Brand Name
colonic FTRD set
Common Device Name
colonic FTRD set
Manufacturer (Section D)
Ovesco Endoscopy AG
friederich-miescher strasse 9
tuebingen, baden wuerttemberg 72076
GM  72076
Manufacturer (Section G)
Ovesco Endoscopy AG
friederich-miescher strasse 9
tuebingen, baden-wuerttemberg 72076
GM   72076
MDR Report Key50787774
Report Number3006696607-2026-00013
Device Sequence Number13154153
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14
Device Catalogue Number200.70
Device Lot Number867813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown